# SDR SWAA2020050141175

- Difficulty date: April 11, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO 'T' STRAP STA 887 LBL 9 TO RBL 21 AND WL 153.8 / REMOVED CORRODED 'T' STRAP AND INSTALLED NEW STRAP; AFT CARGO COMPARTMENT STA 887; PER REF DRAWING #146A7500 AND MPL 146A7500-16
